# SDR A152

- Difficulty date: September 9, 2002
- Submitted: September 10, 2002
- Operation: General aviation
- Aircraft: N5462G
- Make and model: Beech E-90
- Aircraft serial: LW69
- Aircraft time: 50,053 hours, 4,847 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Corroded
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FUEL PANEL DIODES: FOUND FUEL PANEL DIODES AND WIRING CONNECTION CORRODED: CLEANED , TREATED AND REINSTALLED PANEL.
